Tylenol Sinus Severe Daytime Caplets with Acetaminophen 325mg, Guaifenesin 200mg & Phenylephrine HCl 5mg, Non-Drowsy Pain Reliever, Expectorant & Nasal Decongestant, 50 Travel Packs of 2 ct

Tylenol Sinus Severe Daytime Caplets with Acetaminophen 325mg, Guaifenesin 200mg & Phenylephrine HCl 5mg, Non-Drowsy Pain Reliever, Expectorant & Nasal Decongestant, 50 Travel Packs of 2 ct

Product ID: B07GVV5SGB Condition: New

Payflex: Pay in 4 interest-free payments of R287.75. Read the FAQ
Available in other options.
Variations
R 1,151
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Tylenol Sinus Severe Daytime Caplets with Acetaminophen 325mg, Guaifenesin 200mg & Phenylephrine HCl 5mg, Non-Drowsy Pain Reliever, Expectorant & Nasal Decongestant, 50 Travel Packs of 2 ct

  • 50 travel packs of 2-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies such as mucus and sinus congestion. Ideal for both at home and on the go
  • Pain reliever, fever reducer, decongestant and expectorant medicine temporarily relieves minor aches and pains as well as symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 milligrams of acetaminophen to reduce fever and pain; 5 milligrams of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 milligrams of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the #1 doctor recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over. These caplets are available in convenient packaging that is perfect for traveling and on-the-go symptom relief.

Technical Specifications

Country
USA
Brand
Tylenol
Manufacturer
Kenvue
Binding
Health and Beauty
PartNumber
30036801
Model
30036801
Color
White
IsAdultProduct
Height
5.76
Length
3.29
Weight
0.31
Width
4.42
ReleaseDate
2018-08-24T00:00:01Z
Size
2 Count (Pack of 50)
NumberOfItems
1